Alert archive / Florida / Frost Advisories in 2009
Frost Advisory 4, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Nov 25, 2009, 4:34 PM EST. It took effect at Nov 27, 2009, 3:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2009, 4:34 PM EST (21:34 UTC)
- In effect from
- Nov 27, 2009, 3:00 AM EST
- Expired
- Nov 26, 2009, 5:55 AM EST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 252134 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CST WED NOV 25 2009 ...FREEZE WATCH IN EFFECT FOR EARLY FRIDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE... ...FROST ADVISORY IN EFFECT FOR EARLY FRIDAY MORNING ACROSS PORTIONS OF COASTAL REGIONS OF COUNTIES IN SOUTHWEST ALABAMA AND FLORIDA... .COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND AROUND SUNRISE FRIDAY MORNING WILL PROVIDE EFFICIENT RADIATION COOLING WHICH WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW FREEZING FOR A FEW HOURS INLAND. TEMPERATURES WILL ALSO FALL INTO THE MID 30S IN SOME LOCATIONS BRINGING FROST CONDITIONS ALONG BUT WELL INLAND OF THE COAST AND BAYS. ALZ063-064-FLZ002-004-006-260545- /O.NEW.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB... VALPARAISO 334 PM CST WED NOV 25 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. OVERNIGHT MINIMUM TEMPERATURES LATE THURSDAY NIGHT INTO FRIDAY AROUND SUNRISE ARE LIKELY TO FALL INTO THE MID 30S BRINGING FROST CONDITIONS TO MANY LOCATIONS ALONG BUT WELL INLAND OF THE COAST AND BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-260545- /O.NEW.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 334 PM CST WED NOV 25 2009 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING AROUND SUNRISE... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND FRIDAY AROUND SUNRISE WILL PROVIDE EFFICIENT RADIATION COOLING WHICH WILL ENABLE WIDES READ TEMPERATURES TO FALL BELOW FREEZING LATE THURSDAY NIGHT AND FRIDAY AROUND SUNRISE FOR A FEW HOURS INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
000 WWUS74 KMOB 260411 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1011 PM CST WED NOV 25 2009 ...FREEZE WATCH IN EFFECT FOR EARLY FRIDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE... ...FROST ADVISORY IN EFFECT FOR EARLY FRIDAY MORNING ACROSS COASTAL REGIONS OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE... .COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND AROUND SUNRISE FRIDAY MORNING WILL PROVIDE EFFICIENT RADIATION COOLING WHICH WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW FREEZING FOR A FEW HOURS INLAND. TEMPERATURES WILL ALSO FALL INTO THE MID 30S IN SOME LOCATIONS BRINGING FROST CONDITIONS ALONG BUT WELL INLAND OF THE COAST AND BAYS. ALZ063-064-FLZ002-004-006-261200- /O.CON.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB... VALPARAISO 1011 PM CST WED NOV 25 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. OVERNIGHT MINIMUM TEMPERATURES LATE THURSDAY NIGHT INTO FRIDAY AROUND SUNRISE ARE LIKELY TO FALL INTO THE MID 30S BRINGING FROST CONDITIONS TO MANY LOCATIONS ALONG BUT WELL INLAND OF THE COAST AND BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261200- /O.CON.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 1011 PM CST WED NOV 25 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. COLD DRY AIR BEHIND A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION. DIMINISHING WINDS AND CLEAR SKIES THURSDAY NIGHT AND FRIDAY AROUND SUNRISE WILL PROVIDE EFFICIENT RADIATION COOLING WHICH WILL ENABLE WIDESPREAD TEMPERATURES TO FALL BELOW FREEZING LATE THURSDAY NIGHT AND FRIDAY AROUND SUNRISE FOR A FEW HOURS INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
000 WWUS74 KMOB 261055 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 455 AM CST THU NOV 26 2009 ...A FREEZE WARNING IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10... .A COOL AIR MASS OVER THE AREA THIS MORNING WILL BE REINFORCED LATER THIS AFTERNOON AS HIGH PRESSURE CONTINUES TO ADVANCE EAST INTO THE AREA. FREEZING TEMPERATURES ARE POSSIBLE BY FRIDAY MORNING AS THE COLD AIR SINKS DEEPER INTO THE REGION. FORECAST FRIDAY MORNING LOW TEMPERATURES ARE NEAR OR JUST BELOW FREEZING GENERALLY NORTH OF A CRESTVIEW...MOBILE...WIGGINS LINE. ALZ063-064-FLZ002-004-006-261200- /O.CAN.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB... VALPARAISO 455 AM CST THU NOV 26 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST ADVISORY. THE AIR MASS IS EXPECTED TO BE TOO DRY FOR FROST TO FORM TONIGHT. THERE MAY BE SOME PATCHY FROST IN SHELTERED AREAS AWAY FROM THE WIND. $$ ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261900- /O.UPG.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/ /O.NEW.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO... RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN... WIGGINS...LUCEDALE 455 AM CST THU NOV 26 2009 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING A FEW HOURS AFTER MIDNIGHT AND PERSIST UNTIL AROUND SUNRISE FRIDAY FOR THE AREA GENERALLY NORTH OF INTERSTATE 10 FROM CRESTVIEW TO MOBILE AND FROM MOBILE TO STONE COUNTY MISSISSIPPI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR KILL COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 25, 12:42 PM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Nov 25, 12:42 PM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1142 AM CST WED NOV 25 2009 .AVIATION...(18Z ISSUANCE) LITTLE CHANGE TO PREVIOUS FORECAST. VFR FOR NEXT 24 HR. /77 ********************* PREVIOUS ************* .SHORT TERM (TODAY AND TONIGHT)...THE DRY COLD FRONT MOVING THROUGH THE AREA MOVES EAST OF THE AREA BY MIDDAY WITH LAYER LIFTED CLOUDS IN THE VICINITY OF THE FRONT CLEARING DURING THE MORNING INTO THE EARLY AFTERNOON. NEAR SEASONABLE TEMPERATURES TODAY ARE FOLLOWED BY A COOL NIGHT AS COOLER AIR FILTERS INTO THE REGION. 29/DE && .LONG TERM (THANKSGIVING DAY THROUGH TUESDAY)...DEEPENING MID/UPPER LEVEL TROF OVER THE EASTERN PART OF THE COUNTRY THANKSGIVING DAY WILL MOVE OFF THE EAST COAST THROUGH SATURDAY...WITH HIGH PRESSURE BOTH SFC AND ALOFT BUILDING OVER THE SOUTHEASTERN STATES IN ITS WAKE. THIS WILL RESULT IN COOLER THAN NORMAL TEMPERATURES ACROSS THE REGION THURSDAY THROUGH FRIDAY NIGHT...WITH DAYTIME HIGHS GENERALLY IN THE LOWER 60S AND OVERNIGHT LOWS FALLING INTO THE 30S AT MOST LOCATIONS. BY SATURDAY AND SATURDAY NIGHT...THE SFC HIGH PRESSURE WILL BE MOVING EAST OF OUR AREA...WITH GULF RETURN FLOW BEGINNING TO SET UP...THUS SLIGHTLY MODERATING TEMPS ARE EXPECTED DURING THE EARLY PART OF THE WEEKEND. MOSTLY CLEAR SKIES AND NO PCPN EXPECTED THURSDAY THROUGH SATURDAY. WILL START TO SEE SOME CHANGES TO THE WEATHER PATTERN ON SUNDAY AS THE NEXT STORM SYSTEM EXPECTED TO EFFECT OUR AREA BEGINS TO DEVELOP OVER THE PLAINS STATES. BY LATE SUNDAY NIGHT INTO MONDAY...MOST MODELS ARE INDICATING STRONG LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS...LIKELY MOVING EAST-NORTHEAST TOWARD THE TENNESSEE VALLEY REGION THROUGH MONDAY NIGHT. THIS SHOULD BRING THE ASSOCIATED COLD FRONT ACROSS THE FCST AREA...MOST LIKELY MONDAY AFTERNOON AND MONDAY NIGHT. RAIN CHANCES WILL GO UP SHARPLY MONDAY IN ASSOCIATION WITH THIS SYSTEM...AND THERE IS A GOOD CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA DURING THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIME FRAME. AT THIS TIME...THE AREA IS NOT OUTLOOKED FOR SEVERE WEATHER...BUT THIS WEATHER PATTERN HAS THE POTENTIAL TO RESULT IN SOME STRONG TO SEVERE STORMS OVER OUR AREA AROUND THE MONDAY AND MONDAY NIGHT TIME FRAME. WE WILL HAVE TO MONITOR FOR THIS POSSIBILITY...AND ADJUST THE FCST ACCORDINGLY AS WE GET CLOSER TO THE EVENT AND MORE DATA BECOMES AVAILABLE. RAIN CHANCES LOOK TO CONTINUE THROUGH TUESDAY IN THE WAKE OF THE FRONT AS UPPER DYNAMICS REMAIN IN PLACE ACROSS THE REGION...BUT THIS PCPN IS EXPECTED TO BE LESS CONVECTIVE IN NATURE AT THIS TIME. AS THIS SYSTEM APPROACHES DURING THE EARLY PART OF NEXT WEEK...TEMPERATURES ARE EXPECTED TO CONTINUE TO MODERATE SLIGHTLY...TO NEAR NORMAL OR SLIGHTLY ABOVE. 12/DS && .AVIATION (12Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24 HOURS. WILL NEED TO HAVE TEMPO GROUPS IN THE FIRST SEVERAL HOURS OF THE TAF DUE TO PATCHES OF STRATOCUMULUS NEAR 3 KFT AND POSSIBLY LIGHT FOG BUT OTHERWISE CLEARING SKIES PREVAIL DURING THE DAY. NORTHERLY WINDS AT 5 TO 10 KNOTS DURING THE DAY DECREASE TO AROUND 5 KNOTS TONIGHT. 29/DE && .MARINE...AN OCCLUDED SYSTEM MOVES ACROSS THE GREAT LAKES TODAY AND BRINGS A COLD FRONT THROUGH THE MARINE AREA. LIGHT TO MODERATE NORTHERLY WINDS OVER THE COASTAL WATERS INCREASE SLIGHTLY OVERNIGHT THEN INCREASE FURTHER THURSDAY AS A LARGE HIGH BUILDS INTO THE REGION FROM THE SOUTHERN PLAINS. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE 20-60 NM PORTION FOR THURSDAY AFTERNOON AND EVENING AS WINDS NEAR 20 KNOTS OFFSHORE. THE OFFSHORE FLOW SUBSIDES QUICKLY FRIDAY MORNING AS THE CENTER OF THE SURFACE HIGH NEARS THE AREA THEN WINDS VEER AROUND TO THE SOUTHEAST ON SATURDAY AS THE SURFACE HIGH MOVES EAST OF THE MARINE AREA. THE ONSHORE FLOW INCREASES SUNDAY INTO SUNDAY NIGHT AS A SYSTEM ADVANCES ACROSS TEXAS. 29/DE && .FIRE WEATHER...A COLD FRONT IS MOVING EAST ACROSS THE REGION EARLY THIS MORNING...WITH LITTLE TO NO SIGNIFICANT PRECIPITATION OCCURRING ALONG THE FRONT...EXCEPT FOR OUT OVER THE GULF WATERS WELL SOUTH OF THE REGION. DRIER AND SLIGHTLY COOLER AIR WILL BE FILTERING INTO THE AREA IN THE WAKE OF THE FRONT. AFTERNOON RELATIVE HUMIDITIES COULD FALL TO NEAR CRITICAL THRESHOLDS OVER THE WESTERN FLORIDA PANHANDLE THURSDAY AND FRIDAY AFTERNOONS...BUT NOT OF LONG ENOUGH DURATION TO WARRANT A FIRE WEATHER WATCH/WARNING AT THIS TIME. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 40 62 36 / 05 05 05 00 PENSACOLA 69 43 63 38 / 05 05 05 05 DESTIN 68 48 63 43 / 05 05 05 05 EVERGREEN 66 36 61 33 / 05 05 05 05 WAYNESBORO 65 35 60 32 / 05 05 05 00 CAMDEN 65 37 60 34 / 05 05 05 05 CRESTVIEW 70 37 64 33 / 05 05 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 25, 5:50 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 450 AM CST WED NOV 25 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 450 AM CST WED NOV 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NORTHERLY WINDS OVER THE MARINE AREA WILL BECOME MODERATE TO STRONG WELL OFFSHORE TONIGHT AND MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. NO OTHER FORMS OF HAZARDOUS WEATHER ARE ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG NORTHERLY WINDS OVER MUCH OF THE MARINE AREA THURSDAY INTO THURSDAY NIGHT WILL DECREASE ON FRIDAY. UNTIL THE WINDS SUBSIDE...THESE STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION MONDAY INTO MONDAY NIGHT AND BRINGS A COLD FRONT THROUGH THE AREA. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...THIS NEXT LOW PRESSURE SYSTEM WILL NEED TO BE MONITORED OVER THE NEXT SEVERAL DAYS FOR THE POTENTIAL TO PRODUCE SEVERE WEATHER. AT THIS TIME...THE LOW PRESSURE SYSTEM LOOKS SET TO PRODUCE STRONG WINDS OVER THE MARINE AREA FROM SUNDAY NIGHT THROUGH TUESDAY WHICH MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:34 PM EST | Freeze Watch | MOB | 13 hr |
Nearby
Frost Advisories in Florida, 2009Frost Advisories in Alabama, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.